# SDR FDEA201303030493

- Difficulty date: March 3, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Part number: 311N50561
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT PYLON STRUCTURE UPPER WEB INBD SPLICE PLATE AT PP 170.0, FOUND   WITH CORROSION.  REMOVED AND REPLACED IAW DWG 311N5040 REV.N. REPAIR IS MAJOR.
